# SDR UPS00231345

- Difficulty date: January 6, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19094
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Damaged
- Location: Bs 1110
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C SUPPORT BRACKET DAMAGED AT BS 1110 STRINGER 28 RT.  SUPPORT BRACKET REPLACED IAW SRM 51-10-02 AND 51-30-02.
